Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 9, NWS Fort Worth, TX

March 18, 2020Cooke County, Grayson County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 18, 2020, 9:23 AM CDT for Cooke County, Grayson County, Texas. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2020, 9:23 AM CDT (14:23 UTC)
Expired
Mar 18, 2020, 11:00 AM CDT
In force
97 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Cooke County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 112 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2020-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2020-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

716 
WGUS54 KFWD 181423
FFWFWD
TXC097-181-181600-
/O.NEW.KFWD.FF.W.0009.200318T1423Z-200318T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
923 AM CDT Wed Mar 18 2020

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Southern Cooke County in north central Texas...
  Southern Grayson County in north central Texas...

* Until 1100 AM CDT.

* At 922 AM CDT, Doppler radar and automated gauges indicated a 
  cluster of thunderstorms training across southern Cooke and 
  Grayson counties, generally south of Highway 82 where where 
  isolated amounts up to, or in excess of two inches of rain have 
  already fallen the past 6-12 hours. Flash flooding may already be 
  ongoing, or is expected to begin shortly as another inch or two 
  may fall through late morning.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Sherman, Pilot Point, Van Alstyne, Howe, Collinsville, Whitewright,
  Gunter, Tom Bean, Dorchester, Ray Roberts Park Johnson Branch, Lake
  Kiowa, Tioga, Valley View and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3357 9638 3340 9639 3341 9684 3344 9749
      3354 9748 3359 9695

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

05
1 follow-up statement
857 
WGUS74 KFWD 181557
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
1057 AM CDT Wed Mar 18 2020

TXC097-181-181605-
/O.EXP.KFWD.FF.W.0009.000000T0000Z-200318T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooke TX-Grayson TX-
1057 AM CDT Wed Mar 18 2020

...THE FLASH FLOOD WARNING FOR SOUTHERN COOKE AND SOUTHERN GRAYSON
COUNTIES WILL EXPIRE AT 1100 AM CDT...

The heavy rain has ended for much of the day, but more moderate to 
heavy rainfall is expected to arrive later tonight into Thursday 
morning with more flooding possible. 

Currently, additional flash flooding is no longer expected to pose a 
threat. Please continue to heed any remaining road closures and 
barricades. Turn around, don't drown!

LAT...LON 3357 9638 3340 9639 3341 9684 3344 9749
      3354 9748 3359 9695

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 6:00 AM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Mar 18, 6:00 AM CDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
600 AM CDT Wed Mar 18 2020

.SHORT TERM... /NEW/
Update:
Widespread rain and thunderstorms continue to make their way
across North Texas. Storms have weakened a fair amount, with only
occasional lightning now noted. These storms continue to produce
some decent rain rates however, which has prompted some Flash
Flood Warnings. This area of thunderstorms should move off to the
east during the next few hours.

Another round of thunderstorms is expected tonight. Thunderstorms
should form initially over West Texas, and track into our
northwestern counties during the evening hours. Some thunderstorms
may be severe, with damaging winds being the main threat. A few
tornadoes may be possible as well, as both instability and wind
shear will be a bit stronger than last night's storms. For this
reason, SPC has highlighted an Enhanced Risk for the northwestern
quarter of our area. These thunderstorms should continue east
towards the Dallas/Fort Worth Metropolitan Area overnight, with at
least a limited threat for severe weather expected to continue.

One point of uncertainty is how far south these thunderstorms will
reach. The HRRR keeps the majority of the convective activity
confined to North Texas, but the 3km NAM does show more extensive
coverage for parts of Central Texas. The main severe threat should
still be in North Texas, but expect some adjustment to Central
Texas PoPs in later forecast issuances.

Godwin

Previous Discussion:
/Through Wednesday Night/

Evening surface analysis reveals a surface low over southeast
Colorado, with a quasi-stationary front stretched to the south and
east across the Texas Panhandle, then back to the east across
North Texas. This front has moved north during the past few hours
per surface observations, and now appears to be near the Red
River. The warm sector is characterized by dewpoints in the mid
60s and temperatures in the upper 60s. Despite rich boundary layer
dewpoints, the loss of daytime heating has resulted in diminished
instability.

A mesoscale convective system (MCS) continues to trek across the
Upper Brazos Valley, and should move through the Dallas/Fort Worth
Metropolitan Area during the next few hours. While instability has
decreased, modest wind shear remains in place. Severe wind gusts
will still be possible with this MCS, but the threat should be
fairly localized. Perhaps more pressing will be the flash flood
threat. The 00Z RAOB from Fort Worth showed a very moist profile,
with total precipitable water around 1.30 inches. This is well
above the 90th percentile for mid-March. This atmospheric profile
will support efficient rainfall processes and heavy rain rates.
The MCS is also moving into areas where up to four inches of rain
have fallen during the past few days. Multi-Radar/Multi-Sensor QPE
products show hourly rainfall accumulations of over one inch
associated with this line of thunderstorms, with some pockets
receiving nearly two inches in the last hour. As these heavy rains
track east into areas where the soils are already saturated, flash
flooding will become a concern. A Flash Flood Watch remains in
effect through this evening, but this will likely need to be
extended.

The aforementioned MCS should lose some of its punch towards
daybreak, and move off to our northeast. The rest of the day
Wednesday should be fairly quiet, though some isolated showers and
thunderstorms will be possible.

Heading into the evening however, another round of thunderstorms
should develop off to our west. These thunderstorms will merge
into another MCS, which is forecast to track into our northwestern
counties late Wednesday evening (much like the ongoing system
now). This MCS will have more instability to work with however, as
daytime highs on Wednesday should be about 10 degrees warmer than
they were on Tuesday. Because of this, the severe weather threat
(primarily in the form of damaging winds) will be a bit greater
than it was Tuesday. SPC has highlighted an Enhanced Risk for our
northwestern counties, with a Slight Risk for most areas near and
west of I-35/35W. These thunderstorms will continue eastward into
Thursday morning.

Godwin

&&

.LONG TERM...  /Issued 1242 AM CDT Wed Mar 18 2020/
/Thursday and Beyond/

The upper low will progress northeastward through the Central
Plains on Thursday. Overnight showers and storms will likely
weaken Thursday morning, but should be able to regenerate Thursday
afternoon as the atmosphere destabilizes. Activity will likely
develop along a Pacific Front or remnant outflow boundary, which
should be draped northeast to southwest across the middle of the
CWA. The better coverage of storms Thursday afternoon/evening will
be northeast of the DFW Metroplex where the strongest lift
associated with the upper level system will be focused.
Instability and shear should be sufficient for a few severe
storms with both a large hail/damaging wind threat late afternoon
into early Thursday evening. There will also be a continued
potential for localized flash flooding due to well above-normal
March rainfall across the region. All precipitation is expected to
weaken while exiting to the east of the region Thursday night.

A second and stronger cold front will push southward through
North and Central Texas late Thursday night and Friday. After a
warm couple of days, things will cool off considerably with Friday
high temperatures remaining in the 50s and 60s. Added to the cool
air will be another round of rain, as an upstream shortwave
quickly approaches. This round of precipitation will primarily
affect Central Texas, where soils are less saturated, and
additional flooding concerns at this time appear minimal. Thunder
will be isolated and elevated in nature, and severe weather is not
expected.

A break in precipitation is expected on Saturday as the Friday
system heads for the East Coast. Cool conditions will persist with
temperatures running about 10 degrees below normal.

With split flow persisting across the CONUS, unsettled weather
remains likely as we enter next week. Another round of showers
across Central Texas is expected with a passing southern stream
shortwave on Sunday, with only a minimal chance of thunder and no
severe weather expected. A brief period of upper level ridging
will develop on Monday, allowing afternoon high temperatures to
rebound into the 70s. A shortwave will flatten the ridge on
Tuesday, producing enough lift for a slight chance of showers
across the eastern half of the forecast area. A break in the
weather pattern will develop by the middle of next week, bringing
a couple of days of nice weather during that time. Mid range
models then bring another low across the Plains around the end of
next week.

30

&&

.AVIATION... /NEW/
/12Z TAFs/

Concerns -- Ongoing convection in North TX. Another round of
convection expected tonight.

SHRA/TSRA continue to make their way across North TX this morning.
Most Metroplex terminals are reporting MVFR, with occasional IFR
being reported within heavier TSRA. Expect coverage to diminish
from west to east thru the next few hours.

Another round of convection is expected to develop this evening
across West TX, before moving into North TX late tonight.
Uncertainty remains with respect to exact timing, but will show
VCTS after 04Z at which point, we should at a minimum, see impacts
to the Bowie arrival gate and westbound departures.

Godwin

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    76  66  81  48  56 /  80  60  40  10  40
Waco                77  67  80  51  60 /  30  50  40  40  70
Paris               74  66  75  49  56 /  90  50  60  20  30
Denton              76  66  79  46  55 /  80  70  40   5  30
McKinney            76  66  79  47  55 /  90  70  50  10  40
Dallas              77  67  81  49  56 /  80  60  50  10  40
Terrell             77  68  79  49  59 /  80  50  60  20  50
Corsicana           77  67  78  51  61 /  50  40  60  40  60
Temple              77  66  79  53  60 /  20  40  30  50  70
Mineral Wells       78  63  78  44  54 /  60  80  20  10  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening for TXZ091>095-
100>107-115>123-129>134-141.

&&

37/30
Hazardous weather outlook, Mar 18, 5:40 AM CDT, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
540 AM CDT Wed Mar 18 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191045-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
540 AM CDT Wed Mar 18 2020

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Thunderstorms will move across North Texas early this morning. Heavy
rain rates may lead to flash flooding in some areas.

Another round of thunderstorms is expected across North Texas
tonight. Some thunderstorms may be severe with damaging winds and
large hail being the main hazards. Heavy rainfall over already
saturated soils may lead to flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Rain and thunderstorms will linger across parts of East Texas on
Thursday morning. A few thunderstorms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested across parts of North
Texas this evening and tonight.

In the hours before

Local storm report, Mar 18, 4:34 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 AM CDT WED MAR 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     FLASH FLOOD      1 SE GRANBURY           32.44N  97.79W
03/18/2020                   HOOD               TX   PUBLIC

            MPING REPORT OF FLOODING IN SOUTHEAST GRANBURY
Special weather statement, Mar 18, 4:52 AM CDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
452 AM CDT Wed Mar 18 2020

TXZ118-119-133-134-181030-
Ellis TX-Tarrant TX-Johnson TX-Dallas TX-
452 AM CDT Wed Mar 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...SOUTHERN TARRANT...
NORTHWESTERN ELLIS AND SOUTHWESTERN DALLAS COUNTIES UNTIL 530 AM
CDT...

At 451 AM CDT, Doppler radar was tracking a strong thunderstorm over
Joshua and northern Johnson County, moving east at 40 mph.

Wind gusts of 40 to 50 mph will be possible with this storm.

 Locations impacted include...
Dallas, Fort Worth, Arlington, Grand Prairie, Mansfield, Desoto,
Cedar Hill, Duncanville, Burleson, Lancaster, Waxahachie, Cleburne,
Ennis, Midlothian, Crowley, Glenn Heights, Red Oak, Kennedale,
Everman and Keene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, if you
encounter any flooded roadways Turn Around, Dont Drown.

&&

LAT...LON 3230 9668 3221 9761 3255 9761 3255 9755
      3257 9755 3275 9669
TIME...MOT...LOC 0951Z 252DEG 34KT 3244 9734

Bonnette
Special weather statement, Mar 18, 6:08 AM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
608 AM CDT Wed Mar 18 2020

TXZ119-121-181145-
Kaufman TX-Dallas TX-
608 AM CDT Wed Mar 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KAUFMAN AND
SOUTHEASTERN DALLAS COUNTIES UNTIL 645 AM CDT...

At 608 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wilmer, or near Hutchins, moving east at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

 Locations impacted include...
Dallas, Mesquite, Lancaster, Balch Springs, Terrell, Seagoville,
Forney, Kaufman, Hutchins, Sunnyvale, Wilmer, Crandall, Ferris,
Combine, Talty, Oak Grove, Post Oak Bend City and Lawrence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3254 9629 3253 9651 3254 9651 3253 9652
      3255 9653 3255 9673 3268 9677 3281 9639
      3281 9635
TIME...MOT...LOC 1108Z 257DEG 34KT 3262 9666

30
Local storm report, Mar 18, 6:24 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 AM CDT WED MAR 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     FLASH FLOOD      1 SSW MINERAL WELLS     32.79N  98.11W
03/18/2020                   PALO PINTO         TX   PUBLIC

            MPING REPORT OF FLOODING SOUTHWEST OF MINERAL WELLS
Local storm report, Mar 18, 6:28 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
628 AM CDT WED MAR 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 AM     FLASH FLOOD      2 ENE HACKBERRY         33.16N  96.89W
03/18/2020                   DENTON             TX   PUBLIC

            MPING REPORT OF RIVER/CREEK FLOODING NE OF HACKBERRY
Local storm report, Mar 18, 6:51 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 AM CDT WED MAR 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     FLASH FLOOD      3 W HIGHLAND PARK       32.82N  96.82W
03/18/2020                   DALLAS             TX   TRAINED SPOTTER

            MULTIPLE REPORTS OF FLOODING ON AREA HIGHWAYS THROUGHOUT
            DALLAS COUNTY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:51 PM CDTSpecial Weather StatementFWDYoung39 min
Mar 17, 9:05 PM CDTSevere Thunderstorm WarningFWDStephens, Young55 min
Mar 17, 9:26 PM CDTRiver Flood WarningFWDDallas37 hr
Mar 17, 9:26 PM CDTRiver Flood WarningFWDHenderson, Navarro21 days
Mar 17, 10:46 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker59 min
Mar 17, 11:27 PM CDTSpecial Weather StatementFWDWise33 min
Mar 17, 11:44 PM CDTAreal Flood AdvisoryFWDPalo Pinto5 hr
Mar 18, 12:12 AM CDTSpecial Weather StatementFWDWise33 min
Mar 18, 12:36 AM CDTAreal Flood AdvisoryFWDStephens4 hr
Mar 18, 12:58 AM CDTSpecial Weather StatementFWDDenton32 min
Mar 18, 1:14 AM CDTAreal Flood AdvisoryFWDDenton, Parker, Tarrant, Wise3 hr
Mar 18, 1:33 AM CDTSpecial Weather StatementFWDStephens27 min
Mar 18, 1:38 AM CDTSpecial Weather StatementFWDGrayson37 min
Mar 18, 2:13 AM CDTSpecial Weather StatementFWDPalo Pinto32 min
Mar 18, 2:17 AM CDTSpecial Weather StatementFWDFannin43 min
Mar 18, 2:24 AM CDTFlash Flood WarningFWDPalo Pinto3 hr
Mar 18, 2:46 AM CDTSpecial Weather StatementFWDHood, Parker44 min
Mar 18, 2:50 AM CDTAreal Flood AdvisoryFWDJack, Wise3 hr
Mar 18, 3:03 AM CDTAreal Flood AdvisoryFWDParker3 hr
Mar 18, 3:11 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Mar 18, 3:50 AM CDTFlash Flood WarningFWDDenton3 hr
Mar 18, 4:01 AM CDTAreal Flood AdvisoryFWDTarrant3 hr
Mar 18, 4:13 AM CDTRiver Flood WarningFWDWise9 days
Mar 18, 4:20 AM CDTFlash Flood WarningFWDHood, Johnson, Parker, Tarrant3 hr
Mar 18, 4:38 AM CDTFlash Flood WarningFWDCollin2 hr
Mar 18, 4:51 AM CDTAreal Flood AdvisoryFWDDallas3 hr
Mar 18, 4:52 AM CDTSpecial Weather StatementFWDEllis, Johnson38 min
Mar 18, 4:53 AM CDTAreal Flood WarningFWDPalo Pinto3 hr
Mar 18, 5:04 AM CDTRiver Flood WarningFWDPalo Pinto32 hr
Mar 18, 5:07 AM CDTRiver Flood WarningFWDCollin64 hr
Mar 18, 5:07 AM CDTRiver Flood WarningFWDCollin39 hr
Mar 18, 5:09 AM CDTAreal Flood AdvisoryFWDHunt3 hr
Mar 18, 5:28 AM CDTFlash Flood WarningFWDDallas3 hr
Mar 18, 5:37 AM CDTRiver Flood WarningFWDDallas6 hr
Mar 18, 5:56 AM CDTAreal Flood AdvisoryFWDEllis, Johnson3 hr
Mar 18, 6:08 AM CDTSpecial Weather StatementFWDKaufman37 min
Mar 18, 6:41 AM CDTAreal Flood WarningFWDCollin, Denton3 hr
Mar 18, 7:21 AM CDTAreal Flood WarningFWDHood, Johnson, Parker, Tarrant3 hr
Mar 18, 7:46 AM CDTAreal Flood AdvisoryFWDCollin, Fannin, Grayson3 hr
Mar 18, 8:19 AM CDTAreal Flood WarningFWDCollin, Dallas, Rockwall3 hr
Mar 18, 8:40 AM CDTAreal Flood AdvisoryFWDCooke, Montague2 hr
Mar 18, 8:48 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar, Rains, Van Zandt117 min
Mar 18, 9:15 AM CDTRiver Flood WarningFWDWise49 hr
Mar 18, 9:15 AM CDTRiver Flood WarningFWDDallas39 hr
Mar 18, 9:56 AM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Mar 18, 10:06 AM CDTRiver Flood WarningFWDDelta, Lamar4 hr
Mar 18, 5:58 PM CDTSevere Thunderstorm WarningFWDEastland62 min
Mar 18, 6:59 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens18 min

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.